# SDR SWIA971458

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LARGE RIGHT ENGINE TORQUE FLUCTUATIONS FROM 60 PERCENT TO 84 PERCENT ON CLIMB THROUGH 5000.  RETURNED TO PDX.  RAN RIGHT ENGINE BUT COULD NOT DUPLICATE PROBLEM.
